# SDR DALA2019112276837

- Difficulty date: November 15, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,176 hours, 13,868 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT ABOUT 1500' LEFT AFT CM STARTED TO SMOKE FROM CORNER OF HOT PLATE. COFFEEMAKER WAS SHUT DOWN AND CB 607 AND 608 PULLED & COLLARD, SMOKE DISAPPEARED WITHIN 5 MIN.REMOVED BOTH CM AND CLEANED CM TRAY. NO EVIDENCE OF FIRE MARKS. REPLACED BOTH COFFEE MAKERS AND CLEARD CLOGGED DRAIN LIN COFFEE MAKER A608. SYSTEM OPERAITON IS NORMAL
